MAUDE Adverse Event Report: PIVOTAL HEALTH SOLUTIONS, INC DECOMPRESSION OF CHOICE; DOC

PIVOTAL HEALTH SOLUTIONS, INC DECOMPRESSION OF CHOICE; DOC
Model Number E9011
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
A weld on part e7130 appears to have failed and the piece of the table connected through the e7130 weld fell to the ground.
 
Additional Manufacturer Narrative
The device is being returned to manufacturer for evaluation.Evaluation of initial information appears it was likely there was a weld failure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device and part e7130 were evaluated and a defect in the weld was identified as the root cause for the malfunction that occurred in this reported incident.

Brand Name
DECOMPRESSION OF CHOICE
Common Device Name
DOC
Manufacturer (Section D)
PIVOTAL HEALTH SOLUTIONS, INC
3003 9th ave. sw
watertown SD 57201
Manufacturer (Section G)
PIVOTAL HEALTH SOLUTIONS, INC.
3003 9th ave sw
watertown SD 57201
Manufacturer Contact
julee driver
3003 9th ave sw
watertown, SD 57201
6057530110
MDR Report Key23291041
Report Number3007278668-2025-00002
Device Sequence Number20039811
Product Code ITH
UDI-Device Identifier00852753008907
UDI-Public(01)00852753008907
Combination Product (Y/N)N
PMA/510(K) Number
K101889
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE9011
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown